advertisement
Question
Posted by: Jane1 | 2009/02/09

Need help with breakthrough bleeding

Hi

I have been experiencing breakthrough bleeding for two weeks, its my first month on Yasmin. Is there anyway I could stop the bleeding, Im going on a vacation soon. Could I skip the placebo pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately, some women do have this as their body adjusts to the Pill. I would not suggest skipping the placebos at this point. It may just make things worse. The best thing is to wait for things to resolve on their own.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement